# SDR DU4R2007033

- Difficulty date: January 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RT AIRFONE ANTENNA MOUNT SURFACE FUSELAGE SKIN.  CUT OUT CORRODED AREA 5/8" ROUND.  FABRICATED AND INSTALLED REPAIR DOUBLER FROM 2024-T3 .063" AND FILLER 2024-T3 .040" IAW B757 SRM 51-20-1, 51-40-02.
